Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Conformal Geometry and Dynamics
Conformal Geometry and Dynamics
ISSN 1088-4173

 

Potential theory and a characterization of polynomials in complex dynamics


Authors: Yûsuke Okuyama and Małgorzata Stawiska
Journal: Conform. Geom. Dyn. 15 (2011), 152-159
MSC (2010): Primary 37F10; Secondary 31A05
Published electronically: October 4, 2011
MathSciNet review: 2846305
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We obtain a characterization of polynomials among rational functions on $ \mathbb{P}^1$ from the point of view of complex dynamics and potential theory. This characterization generalizes a theorem of Lopes. Our proof applies both classical and (dynamically) weighted potential theory.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Conformal Geometry and Dynamics of the American Mathematical Society with MSC (2010): 37F10, 31A05

Retrieve articles in all journals with MSC (2010): 37F10, 31A05


Additional Information

Yûsuke Okuyama
Affiliation: Division of Mathematics, Graduate School of Science and Technology, Kyoto Institute of Technology, Kyoto 606-8585 Japan

Małgorzata Stawiska
Affiliation: Department of Mathematics, University of Kansas, 1460 Jayhawk Blvd., Lawrence, Kansas 66045
Address at time of publication: Mathematical Reviews, 416 Fourth St., Ann Arbor, Michigan 48103
Email: stawiska@umich.edu

DOI: http://dx.doi.org/10.1090/S1088-4173-2011-00230-X
PII: S 1088-4173(2011)00230-X
Keywords: Balanced measure, harmonic measure, complex dynamics, Lopes’ theorem, Brolin’s theorem, weighted potential theory
Received by editor(s): December 14, 2010
Published electronically: October 4, 2011
Additional Notes: The first author was partially supported by JSPS Grant-in-Aid for Young Scientists (B), 21740096.
The second author thanks the Department of Mathematics of the University of Kansas for supporting her as a Robert D. Adams Visiting Assistant Professor in the years 2008–2011.
Article copyright: © Copyright 2011 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.